For continuous differential inclusions the classical bang-bang property is known to fail, yet a weak form of it is established here, in the case where the right hand side is a multifunction whose values are closed convex and bounded sets with nonempty interior contained in a reflexive and separable Banach space. Our approach is based on the Baire category method.

BAIRE CATEGORY AND THE WEAK BANG-BANG PROPERTY FOR CONTINUOUS DIFFERENTIAL INCLUSIONS / F.S. De Blasi; G.Pianigiani. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - STAMPA. - 138:(2010), pp. 2413-2423.

BAIRE CATEGORY AND THE WEAK BANG-BANG PROPERTY FOR CONTINUOUS DIFFERENTIAL INCLUSIONS

DE BLASI, FRANCESCO SAVERIO;PIANIGIANI, GIULIO
2010

Abstract

For continuous differential inclusions the classical bang-bang property is known to fail, yet a weak form of it is established here, in the case where the right hand side is a multifunction whose values are closed convex and bounded sets with nonempty interior contained in a reflexive and separable Banach space. Our approach is based on the Baire category method.
138
2413
2423
F.S. De Blasi; G.Pianigiani
File in questo prodotto:
File Dimensione Formato  
proc AMS.pdf

accesso aperto

Tipologia: Versione finale referata (Postprint, Accepted manuscript)
Licenza: Open Access
Dimensione 186.98 kB
Formato Adobe PDF
186.98 kB Adobe PDF Visualizza/Apri

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/369058
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact